TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 12.

Galdi, Giovanni P. and Hieber, Matthias and Kashiwabara, Takahito :
Strong time-periodic solutions to the 3D primitive equations subject to arbitrary large forces.
[Online-Edition: https://doi.org/10.1088/1361-6544/aa8166]
In: Nonlinearity, 30 (10) pp. 3979-3992. ISSN 0951-7715
[Article] , (2017)

Campiti, Michele and Galdi, Giovanni P. and Hieber, Matthias :
GLOBAL EXISTENCE OF STRONG SOLUTIONS FOR 2-DIMENSIONAL NAVIER-STOKES EQUATIONS ON EXTERIOR DOMAINS WITH GROWING DATA AT INFINITY.
In: Communications on Pure and Applied Analysis, 13 pp. 1613-1627.
[Article] , (2014)

Farwig, Reinhard and Galdi, Giovanni P. and Kyed, Mads :
ASYMPTOTIC STRUCTURE OF A LERAY SOLUTION TO THE NAVIER-STOKES FLOW AROUND A ROTATING BODY.
In: Pacific Journal of Mathematics, 253 pp. 367-382.
[Article] , (2011)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
The Helmholtz decomposition in arbitrary unbounded domains : a theory beyond L2.
In: Proceedings of EQUADIFF 11 <11. 2005,Bratislava> Preprint FB Mathematik, TU Darmstadt 2430(2005) .
[Conference or Workshop Item] , (2006)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
Very weak solutions and large uniqueness classes of stationary Navier-Stokes equations in bonded domains of R2.
In: Journal of Differential Equations, 227 pp. 564-580.
[Article] , (2006)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
A new class of weak solutions of the Navier-Stokes equations with nonhomogeneous data.
In: Journal of Mathematical Fluid Mechanics, 8 pp. 423-44.
[Article] , (2006)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
A new class of weak solutions of the Navier-Stokes equations with nonhomogeneous data.
In: Journal of Mathematical Fluid Mechanics, 8 pp. 423-444.
[Article] , (2006)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
Large Existence, Uniqueness and Regularity Classes of Stationary Navier-Stokes Equations in Bounded Domains of Rn.
Technische Univ. Darmstadt , Darmstadt
[Report] , (2005)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
Very weak solutions and large uniqueness classes of stationary Navier-Stokes equations in bounded domains of R2.
FB Mathematik, TU Darmstadt , Darmstadt
[Report] , (2005)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, Hermann :
Very weak solutions of stationary and instationary Navier-Stokes equations with nonhomogeneous data.
In: Nonlinear elliptic and parabolic problems : a special tribute to the work of Herbert Amann / Michel Chipot ; Joachim Escher ed. - Basel ; Boston ; Berlin : Birkhäuser, 2005. - S. 113-136 (Progress in nonlinear differential equations and their application. Birkhäuser, Basel ; Boston ; Berlin
[Book Section] , (2005)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, H.:
Very weak solutions of stationary and instationary Navier-Stokes equations with nonhomogeneous data.
TUD, FB Mathematik, Darmstadt
[Book] , (2004)

Farwig, Reinhard and Galdi, Giovanni P. and Sohr, H.:
A new class of weak solutions of Navier-Stokes equations with nonhomogeneous data.
Technische Universität, FB Mathematik, Darmstadt
[Book] , (2004)

This list was generated on Sat May 25 00:19:52 2019 CEST.